Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Does Disprin cause blisters on skin? - Online Doctor Chats

Date : 14-Nov-2014
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor:
Please proceed with your query
User:hi i just had disprin for head ache
Doctor:Ok
Doctor:Has it helped?
User:and after few minutes there were many blisters on my chest and sholder
User:and itching
Doctor:Oh
Doctor:seems like you have had an allergic reaction to the disprin
User:is it because of some alllergic effects of the tablet
Doctor:Are you having any trouble breathing?
Doctor:yes it seems like its due to an allergic reaction
User:no as of now
Doctor:Ok, good
Doctor:Drink plenty of water
User:now the blisters are susiding
Doctor:and if the blsiters get worse, you can have benadryl
Doctor:thats good
User:i have taken now anti allergic avil
User:will that help
Doctor:keep it in mind, you seem to be allergic to asprin (Disprin)
User:ok
Doctor:Avil will help, its not my first choice
Doctor:but it will help
Doctor:Can make you a bit drowsy though
User:then what other tablet can i take
Doctor:so be carefuk
Doctor:i prefer bendryl syrup
User:and what other things should i take care of
Doctor:That can make you drowsy too.
User:i dont have benadryl syrup handy
Doctor:Then the avil will be fine
Doctor:i don't think there is much else to worry about.
User:what other symptoms should i look for
Doctor:Don't scratch or poke at the blisters
Doctor:The only thing you really need to worry about in these cases is breathing
Doctor:if you are breathing well, the rest will normalize quickly
Doctor:Though you might notice your heart beating faster than normal and you might have a bit of loose motion
Doctor:its all expected though and will normalize quickly.
Doctor:Do you have any more queries?
User:i m just wooried
User:i earlier thought i am having chicken pox
User:then my father told me that it might have been caused due to disprin
User:r u there
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor